# SDR NSVA20070026

- Difficulty date: February 2, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 34,275 hours, 37,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 7253741257
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LOUD WHISTLING NOISE COMING FROM MAIN CABIN DOOR IN FLIGHT.  INSPECTED CABIN DOOR AND FOUND PRESSURE SEAL TO BE INTACT AND IN PROPER POSITION.  REMOVED AND REPLACED LOWER DOOR SEAL REST IAW SRM 51-40-02.  OPS CHECK GOOD, P/N 7253741-257.
